Hello everyone, I am taking the noranelle (combination pill with small amounts of female hormones levonorgestrel and ethinylestradio) now since 11 days and all of a sudden I woke up one morning with inflammation on top of my middle feet and under my arch. Very painful with touching/pressure, walking/standing. It really is a new pain and much, much severe than I usually have in my ankles. I have not been taking any kind of anticonception pill for almost 17 years, and I am wondering if this is coincidence or could it be more laxity due to using this pill ?? My other foot is getting sensitive too same place but not as severe. I talked to my general doctor yesterday, but he thinks it is not related. I really am doubting now what to do (stop the pill or not) . Monday I am having echo for this feet and perhaps start anti-inflammation medication since ice and topicals do not seem to do the trick. But I know my stomach is not tolerating this kind of mediaction very well. Anyone having the same experience with this combination pill, more laxity and tendinitis ? ? I am not seeking medical advice on what to do, but merely wanting to hear your experiences on this matter :) I am only taking this pill after a routine examinaton where the dr saw a ovarian cyste and advised me to take it for 3 months which could make it disappear without surgical intervention.
Posted by marylene at 2022-09-16 10:36:23 UTC